Skip to product information
1 of 1

Ibuprofen Tablets - 200 mg (100-ct)

Ibuprofen Tablets - 200 mg (100-ct)

100 Coated Tablets per Bottle (200 mg)

Compare to active ingredient of Advil. 

Pain Reliever/fever reducer (NSAID). Temporarily relieves minor aches and pains, as well as fever, due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.

Item #

Item #:18060

Regular price $3.79
Regular price Sale price $3.79
Sale Sold out
Shipping calculated at checkout.
View full details